MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0634
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the recorder would not power on and there was no led display.Technical support had the customer press and hold the power button for seven seconds and then pressed the button again, but the recorder did not power on.Technical support had the customer press the power button again for 10 seconds and then pushed the power button again, but there was still no power or led display on the recorder.Technical support advised the customer to place the recorder on wall charger overnight.Technical support called the customer to confirm if the recorder powered on after charging overnight, but the customer stated that the recorder was still not powering on even after attempting a hard reset.The data upload failed with error and 48.5 hours of unusable data was detected at the end of the study which was already removed.The recorder worked correctly during the previous procedure.There was no patient and user harm and a repeat procedure was necessary.
 
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by medtronic investigation personnel.The bravo was received for evaluation.The returned sample did not meet specification as received by medtronic.The visual inspection found no notable conditions.The customer reported the data upload failed with error and 48.5 hours of unusable data was detected at the end of the study which was already removed.The reported condition was confirmed.The investigation found that data on the recorder is corrupted, this was led to the reported problem.The investigation found the most probable cause to be the data failure.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the recorder would not power on and there was no led display.Technical support had the customer press and hold the power button for seven seconds and then pressed the button again, but the recorder did not power on.Technical support had the customer press the power button again for 10 seconds and then pushed the power button again, but there was still no power or led display on the recorder.Technical support advised the customer to place the recorder on wall charger overnight.Technical support called the customer to confirm if the recorder powered on after charging overnight, but the customer stated that the recorder was still not powering on even after attempting a hard reset.The data upload failed with error and 48.5 hours of unusable data was detected at the end of the study which was already removed.The recorder worked correctly during the previous procedure.The recorder has been returned for investigation, disassembled, and tested and it revealed that no useful information could be downloaded from the recorder.There was no patient and user harm and a repeat procedure was necessary.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key9220429
Report Number9710107-2019-00502
Device Sequence Number644133
Product Code FFT
UDI-Device Identifier07290101369691
UDI-Public07290101369691
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0634
Device Catalogue NumberFGS-0634
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2019
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer11/06/2019
11/06/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date11/21/2019
03/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR
Patient Weight74